# SDR FXTA20250411002

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N703BA
- Make and model: Textrn 408
- Aircraft serial: 4080039
- Aircraft time: 73 hours, 102 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shim
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR CONTACTING FORWARD SIDE OF DOOR FRAME WHEN LOADED. FOUND SHIMS MISSING FROM MANUFACTURE
